MathSciNet Relay Station
MathSciNet bibliographic data
MR1955274 (2003m:35063) 35J60 (35B33 35J25)
Cao, Daomin; Peng, Shuangjie A global compactness result for singular elliptic problems involving critical Sobolev exponent. Proc. Amer. Math. Soc. 131 (2003), no. 6, 1857–1866 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement